# SDR C2XA09SH309

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 19,082 hours, 10,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT UPPER SEAT TRACKS SUPPORT HAS CORROSION (LEVEL 2) BETWEEN FRAMES 47-52.  MAINTENANCE REPAIRED LT UPPER SEAT TRACKS SUPPORT BETWEEN FRAMES 47-52 IAW EMB-145 SRM 51-21-06 AND EC5320-01485.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
